# SDR SCNA20241119374

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 29,485 hours, 9,692 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMB THROUGH 330 TO 350 CABIN CLIMB WAS FLUCTUATING +/- 2000 FPM CLIMB & DESCENT. STABLE AT 350. UPON CLIMBING TO 390 CABIN WAS +/- 2000 FPM CLIMB. F/AS REPORTED POPING EARS AND WOOSHING NOISE. AT 390 CABIN ALT CONTINUED CLIMB FROM 8 TO 9.5 AT 2000 FPM. INITIATED DESCENT AT 250 CABIN STABLE. +/- 2000 FPM WHEN LANDING ALITIUDE CHANGED TO MSP. - RESOLUTION: PERFORMED FIM 21-31 TASK 823 FROM PARA. E(C)(3). TO PARA. F(6). NO ISSUES FOUND ON #1 ENG HEALTH CHECK. REMOVED AND REPLACED #1 AND #2 PER COMPANY CONVENIENCE. OK FOR SERVICE. IAW FIM 21-31 TASK 823. REMOVED AND REPLACED OUTFLOW VALVE ASSEMBLY. OPS TEST GOOD. REF AMM 21-31-03. REMOVED AND REPLACED INBOARD AND OUTBOARD POSITIVE PRESURE RELIEF VALVES. REF AMM 21-32-01.
